Hi everyone. I need some input. I have had a history with psd. colitis (cdiff). Last week while on vacation I was swabbed positive for strep. I have not been on an antibiotic since my last ordeal with cdiff. So I was very nervous to take an antibiotic again.
With the help of my GI dr. at home we decided to go with Penicillin and start Flora Q2 probiotic. I'm hanging in there with stools made of water, little blood....but not too much painful cramping. My question to you is virtually the same time I started these med's I've started getting dizzy. It's slowly getting worse.
I went to family dr. yesterday to check my ears and they are fine. I can't find anything associating dizziness with these meds.
It's a wavy, rocky dizziness with heavy head and leg symptoms. Get's worse as the day goes on.
It is not typical for me to get dizzy, this is out of the ordinary.
Anyone have any ideas? GI does not seem to think it is associated to my colitis/colon, or these med's.
Everything else on the internet sounds too scary to talk about. I have myself convinced it has to do with this strep/prob/antib. situation......
Thanks for your help!!!!! I hope everyone is doing well.
35 years, Mom of 2, DX: UC 11/01, DX: PANCOLITIS 4/06...Finally in remission, treatment: Colozal and Canasa